On complexes of non-nilpotent subgroups of finite groups
Doklady Akademii Nauk, Tome 146 (1962) no. 6, pp. 1298-1300
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_146_6_a13,
author = {S. A. Chunikhin},
title = {On complexes of non-nilpotent subgroups of finite groups},
journal = {Doklady Akademii Nauk},
pages = {1298--1300},
year = {1962},
volume = {146},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_146_6_a13/}
}
S. A. Chunikhin. On complexes of non-nilpotent subgroups of finite groups. Doklady Akademii Nauk, Tome 146 (1962) no. 6, pp. 1298-1300. http://geodesic.mathdoc.fr/item/DAN_1962_146_6_a13/